# SDR ABXA9600432

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 577278515
- Condition: Misdrilled
- Location: Bs 240-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED MAIN CARGO DOOR, UPPER AFT TORQUE BOX WEB GOUGED WITH NUMEROUS MISDRILLED HOLES AT STATION 240 T0 280.  REPAIRED MAIN CARGO DOOR AFT UPPER JAMB WEB AND PAN THAT WAS GOUGED WITH NUMEROUS MISDRILLED HOLES AT STATION 240 TO 280 IAW ABX REA D853-12593.
